MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number IT2110X21B
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a "ventilator not operative" alarm occurred on a trilogy evo ventilator.The device was not in use on a patient at the time of the occurrence.The trilogy evo ventilator has not yet been received at the third-party service center for evaluation.At this time, we are unable to confirm the alleged "ventilator not operative" alarm.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The trilogy evo ventilator was returned to the third-party service center for the report of a ventilator inoperative condition.There was no patient involvement, and no harm or injury reported.On device evaluation, error code e-47 had occurred indicating the internal lithium-ion battery had a permanent failure and required replacement of the internal lithium-ion battery.Error codes e-194 and e-195 had occurred indicating the power software version string does not match the overall system version string, and the user interface (ui) software version string does not match the overall system version string, respectively.Reinstallation of the application software is advised; however, in this case, evaluation reported the system printed circuit board assembly needed replaced to address this issue.Additional findings not related to the malfunction/issue: error code e-52 had occurred indicating the detachable li-ion battery is reporting a permanent failure.This is not the final source of power to the device.Error code e-290 indicating a start/stop latch failure was noted as well as error code e-144 which indicates the motor controller has proceeded to the shutdown state due to an error with the motor.The printed circuit board assembly needed replaced for both e-290 and e-144.The internal battery door was damaged, the blower and machine low sensors are contaminated, and the sn/mn label was damaged.As part of preventative maintenance, the muffler assembly, particulate filter and air inlet foam filter needed replaced, maintenance label will be added.

Brand Name
TRILOGY
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key22840057
Report Number2518422-2025-109221
Device Sequence Number21152152
Product Code CBK
UDI-Device Identifier00606959055421
UDI-Public(01)00606959055421
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIT2110X21B
Device Catalogue NumberIT2110X21B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Supplement Date Received by Manufacturer10/29/2025
Initial Report FDA Received Date08/19/2025
Supplement Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/28/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown